# SDR COMA0860164

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,563 hours, 26,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 60034017351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV NR 6 INSPECTION, VISUAL INSPECTION FOUND FLOOR DECK SUPPORT ANGLE CRACKED AT FS 280.  REMOVED AND REPLACED SUPPORT ANGLE PER CRJ SRM 51-42-21 AND SRM 51-42-06.
